Skip header navigation
×

Article

Primitive Permutation Groups Containing a 2Lamba-CYCLE

Citation
Rowlinson P (1975) Primitive Permutation Groups Containing a 2Lamba-CYCLE. Journal of the London Mathematical Society, s2-10 (2), pp. 225-227. https://doi.org/10.1112/jlms/s2-10.2.225

Journal
Journal of the London Mathematical Society: Volume s2-10, Issue 2

StatusPublished
Author(s)Rowlinson, Peter
Publication date31/05/1975
PublisherOxford University Press for London Mathematical Society
ISSN0024-6107
Scroll back to the top